skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 5:00 PM ET until 11:00 PM ET on Friday, June 21 due to maintenance. We apologize for the inconvenience.


Title: Connection between asymptotic normalization coefficients and resonance widths of mirror states
NSF-PAR ID:
10119807
Author(s) / Creator(s):
Publisher / Repository:
American Physical Society
Date Published:
Journal Name:
Physical Review C
Volume:
99
Issue:
2
ISSN:
2469-9985; PRVCAN
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found